| Model Number |
109.995 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Fibrosis (3167); Swelling/ Edema (4577)
| Date of Event |
08/23/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2021 in ada 23.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.On (b)(6) 2021, fracture of the implant was verified.Patient presented with previous bone augmentation.The device was forwarded to the manufacturer.At the event the patient experienced: mobility and swelling.No further patient complications were reported.
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed. the fracture of a dental implant is a known long-term complication of endosseous dental implants.The manufacturers trend analysis confirms that the reported implant fracture rate associated with its dental implants is low and remains consistent with the experience as documented in the literature.There are different reasons why implants break and this problem has been illuminated by various authors (e.G.Maeglin 1988, beumer 1989, tetsch 1991, worthington 1992).Beumer and lewis 1989 report the following causes: production / design flaws, inadequate fitting of the suprastructure, occlusal overload, bruxism, bone resorption around the implants, insufficient axle alignment of the implants, trauma, biomechanical causes, design of the suprastructure.
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2021 in ada 23.Details of surgery: primary stability not achieved, implant surface not completely covered with bone and sinus augmentation.On (b)(6) 2021, fracture of the implant was verified.Patient presented with previous bone augmentation.The device was forwarded to the manufacturer.At the event the patient experienced: mobility and swelling.No further patient complications were reported.
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed. the fracture of a dental implant is a known long-term complication of endosseous dental implants.The manufacturers trend analysis confirms that the reported implant fracture rate associated with its dental implants is low and remains consistent with the experience as documented in the literature.There are different reasons why implants break and this problem has been illuminated by various authors (e.G.Maeglin 1988, beumer 1989, tetsch 1991, worthington 1992).Beumer and lewis 1989 report the following causes: a) production / design flaws.B) inadequate fitting of the suprastructure.C) occlusal overload.D) bruxism.E) bone resorption around the implants.F) insufficient axle alignment of the implants.G) trauma.H) biomechanical causes.I) design of the suprastructure.Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.